MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 PINNACLE DM LINER 52_45; TOTAL HIP JOINT REPLACEMENT PROSTHESIS

DEPUY IRELAND - 3015516266 PINNACLE DM LINER 52_45; TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Model Number 1218-52-045
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient converted from pinnacle dm to constrained liner, chronic dislocater.Explanted dm liner, pe liner and head.There is no reported loosening.There is no reported surgical delay.Doi: (b)(6) 2022.Dor: (b)(6) 2022.Affected side: left.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINNACLE DM LINER 52_45
Common Device Name
TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14715948
Report Number1818910-2022-11068
Device Sequence Number11329026
Product Code LPH
UDI-Device Identifier10603295520276
UDI-Public10603295520276
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1218-52-045
Device Catalogue Number121852045
Device Lot Number9710994
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 22.225+4 NK; BI MENTUM PFRK PE LINER 22 45
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale